# SDR SWAA083623

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 43,000 hours, 35,691 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 34108
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED AN ELECTRICAL ODOR IN CABIN.  TURNED OFF RECIRC FAN ODOR DISSIPATED.  REMOVED AND REPLACED RECIRC FAN PER MM.
